# SDR ASAA2012090692837

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 9,605 hours, 2,972 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 97041083
- Condition: Weak
- Location: Flight Deck
- Part time: 44,726 hours, 22,241 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CONTROL PANEL SPEED WINDOW EXTREMELY DIM.  ALL OTHER MCP LIGHTS ARE NORMAL. DID GET IT TO GO BRIGHTER BY TAPPING ON LIGHT PANEL HOWEVER IT DID GO DIM AGAIN. SPEED BUG AND ALL SYSTEMS WORK NORMALLY.  ACFT GROUNDED.  R & R MODE CONTROL PANEL REF MM 22-11-34-400-801, OPS NORMAL. PERFORMED ADDITIONAL TEST REF LWMP CHECKLIST 22-00-01-730-801, 32 DFCS LRU INTERFACE FOR MCP, NR 49 LAND VERIFY & HGS SENSOR FCC/AT IAW SMM 34-36-00, ALL TEST PASSED.
